ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Information theory and one-dimensional disordered conductors

Kumar, N (1985) Information theory and one-dimensional disordered conductors. In: Journal of Non-Crystalline Solids, 75 (1-3). pp. 135-140.

[img] PDF
pdf.pdf - Published Version
Restricted to Registered users only

Download (250kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A novel method is proposed to treat the problem of the random resistance of a strictly one-dimensional conductor with static disorder. It is suggested, for the probability distribution of the transfer matrix of the conductor, the distribution of maximum information-entropy, constrained by the following physical requirements: 1) flux conservation, 2) time-reversal invariance and 3) scaling, with the length of the conductor, of the two lowest cumulants of ζ, where = sh2ζ. The preliminary results discussed in the text are in qualitative agreement with those obtained by sophisticated microscopic theories.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Paramesha S
Date Deposited: 24 Aug 2009 03:44
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ac.in/id/eprint/20255

Actions (login required)

View Item View Item